# SDR SWIA200515687

- Difficulty date: October 9, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 16,728 hours, 14,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHT INOP 2ND BACK FROM FRONT.  REPLACED LAMP.  OPERATIONAL CHECK GOOD.
